Uncertainty inequalities as entanglement criteria for negative partial-transpose states

Hyunchul Nha, M. Suhail Zubairy

Research output: Contribution to journalArticle

40 Citations (Scopus)

Abstract

In this Letter, we show that the fulfillment of uncertainty relations is a sufficient criterion for a quantum-mechanically permissible state. We specifically construct two pseudospin observables for an arbitrary nonpositive Hermitian matrix whose uncertainty relation is violated. This method enables us to systematically derive separability conditions for all negative partial-transpose states in experimentally accessible forms. In particular, generalized entanglement criteria are derived from the Schrödinger- Robertson inequalities for bipartite continuous-variable states.

Original languageEnglish
Article number130402
JournalPhysical Review Letters
Volume101
Issue number13
DOIs
Publication statusPublished - 23 Sep 2008

Fingerprint

Uncertainty

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

Uncertainty inequalities as entanglement criteria for negative partial-transpose states. / Nha, Hyunchul; Zubairy, M. Suhail.

In: Physical Review Letters, Vol. 101, No. 13, 130402, 23.09.2008.

Research output: Contribution to journalArticle

@article{db99b93876834c6593fcd4234d4b3085,
title = "Uncertainty inequalities as entanglement criteria for negative partial-transpose states",
abstract = "In this Letter, we show that the fulfillment of uncertainty relations is a sufficient criterion for a quantum-mechanically permissible state. We specifically construct two pseudospin observables for an arbitrary nonpositive Hermitian matrix whose uncertainty relation is violated. This method enables us to systematically derive separability conditions for all negative partial-transpose states in experimentally accessible forms. In particular, generalized entanglement criteria are derived from the Schr{\"o}dinger- Robertson inequalities for bipartite continuous-variable states.",
author = "Hyunchul Nha and Zubairy, {M. Suhail}",
year = "2008",
month = "9",
day = "23",
doi = "10.1103/PhysRevLett.101.130402",
language = "English",
volume = "101",
journal = "Physical Review Letters",
issn = "0031-9007",
publisher = "American Physical Society",
number = "13",

}

TY - JOUR

T1 - Uncertainty inequalities as entanglement criteria for negative partial-transpose states

AU - Nha, Hyunchul

AU - Zubairy, M. Suhail

PY - 2008/9/23

Y1 - 2008/9/23

N2 - In this Letter, we show that the fulfillment of uncertainty relations is a sufficient criterion for a quantum-mechanically permissible state. We specifically construct two pseudospin observables for an arbitrary nonpositive Hermitian matrix whose uncertainty relation is violated. This method enables us to systematically derive separability conditions for all negative partial-transpose states in experimentally accessible forms. In particular, generalized entanglement criteria are derived from the Schrödinger- Robertson inequalities for bipartite continuous-variable states.

AB - In this Letter, we show that the fulfillment of uncertainty relations is a sufficient criterion for a quantum-mechanically permissible state. We specifically construct two pseudospin observables for an arbitrary nonpositive Hermitian matrix whose uncertainty relation is violated. This method enables us to systematically derive separability conditions for all negative partial-transpose states in experimentally accessible forms. In particular, generalized entanglement criteria are derived from the Schrödinger- Robertson inequalities for bipartite continuous-variable states.

UR - http://www.scopus.com/inward/record.url?scp=52949090831&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=52949090831&partnerID=8YFLogxK

U2 - 10.1103/PhysRevLett.101.130402

DO - 10.1103/PhysRevLett.101.130402

M3 - Article

AN - SCOPUS:52949090831

VL - 101

JO - Physical Review Letters

JF - Physical Review Letters

SN - 0031-9007

IS - 13

M1 - 130402

ER -